# SDR UALA2013032701943

- Difficulty date: March 26, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 69,849 hours, 13,079 cycles
- Engine: Pwa PW4077
- Engine time: 64,147 hours, 12,024 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Mount Bolt
- Part number: PW4077
- Part serial: 777008
- Condition: Sheared
- Location: Nr 2 Engine
- Part time: 64,147 hours, 12,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T3 PROBE MOUNTING BOLT SHEARED OFF ON NR 2 ENGINE.
